On the equational theory of representable polyadic equality algebras

Journal of Symbolic Logic 65 (3):1143-1167 (2000)

Abstract
Among others we will prove that the equational theory of ω dimensional representable polyadic equality algebras (RPEA ω 's) is not schema axiomatizable. This result is in interesting contrast with the Daigneault-Monk representation theorem, which states that the class of representable polyadic algebras is finite schema-axiomatizable (and hence the equational theory of this class is finite schema-axiomatizable, as well). We will also show that the complexity of the equational theory of RPEA ω is also extremely high in the recursion theoretic sense. Finally, comparing the present negative results with the positive results of Ildiko Sain and Viktor Gyuris [12], the following methodological conclusions will be drawn: The negative properties of polyadic (equality) algebras can be removed by switching from what we call the "polyadic algebraic paradigm" to the "cylindric algebraic paradigm"
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586692
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,350
Through your library

References found in this work BETA

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
Classical Recursion Theory.Peter G. Hinman - 2001 - Bulletin of Symbolic Logic 7 (1):71-73.
A Formalization of Set Theory Without Variables.István Németi - 1990 - Journal of Symbolic Logic 55 (1):350-352.
Algebraic Logic.Aubert Daigneault - 1962 - Journal of Symbolic Logic 27 (4):469-470.

View all 6 references / Add more references

Citations of this work BETA

Algebraic Logic, Where Does It Stand Today?Tarek Sayed Ahmed - 2005 - Bulletin of Symbolic Logic 11 (3):465-516.
Three Interpolation Theorems for Typeless Logics.T. Sayed Ahmed - 2012 - Logic Journal of the IGPL 20 (6):1001-1037.

View all 7 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
16 ( #568,680 of 2,291,078 )

Recent downloads (6 months)
1 ( #832,027 of 2,291,078 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature